Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Have a wound in my clitoris, itchy vagina. Taking paracetamol. Why the bad odor?

hi doc,i have a wound in my clitoris and it does make my Virgina itch very badly to a point that i have to like take paracetamol or stay awake the whole night.while itching, some white clothed stuffs comes out of my Virgina and when its coming out,i dofeel like pieing on my pant,it give a smell which makes me not to feel comfortable beside my friends.please do help me.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM
These features that you ahve mentioned- Intense itching in external genetalia, white discharge and bad odour point towards the diagnosis of fungal infection of the vagina and external genital tract.
The wound on the clitoris could be due to constant itching.

For confirmation, get the vaginal discharge examined. Get a culture done.
If fungus is isolayed, you will need an anti fungal agent.
For immediate relief, you can use topical anti fungal cream (eg Candid) but you need confirmation.

Thanks and take care
Dr Shailja P Wahal
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor